# SDR HALA0301199

- Difficulty date: December 23, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Engine: Rroyce BR700715A130
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Bypass Valve
- Part number: 8910418
- Part serial: 13041338
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 119 - HNL - 'ENG RT SYSTEM FAIL' ILLUMINATE EN ROUTE, STAYED ON ENTIRE TIME.  INTERROGATED EEC-2.  FOUND FAULT 731304, BYPASS AND VENT VALVE MECHANICAL FAULT.  TROUBLESHOT PER FIM 73-13, TASK 804.  REPLACED BYPASS AND VENT VALVE PER AMM 73-13-04.  LEAK AND OPS CHECK GOOD.  EEC-2 BITE CHECK, NO FAULTS FOUND.  OK FOR SERVICE.  (M)
